Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 426271, 9 pages
http://dx.doi.org/10.1155/2013/426271
Research Article

Control for the Continuous-Time Markovian Jump Linear Uncertain Systems with Partly Known Transition Rates and Input Quantization

1State Key Laboratory of Robotics, Shenyang Institute of Automation, Chinese Academy of Sciences, Shenyang 110016, China
2College of Information Science and Engineering, Northeastern University, Shenyang 110189, China

Received 22 May 2013; Accepted 19 July 2013

Academic Editor: Bochao Zheng

Copyright © 2013 Xin-Gang Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xin-Gang Zhao, Dan Ye, and Jian-Da Han, “ Control for the Continuous-Time Markovian Jump Linear Uncertain Systems with Partly Known Transition Rates and Input Quantization,” Mathematical Problems in Engineering, vol. 2013, Article ID 426271, 9 pages, 2013. https://doi.org/10.1155/2013/426271.